# SDR FDEA201603170940

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE OTB OF SLAT TRACK NR 10, APPROX XORS 570, INTERNAL LE PILLOW DOUBLER HAS CRACKS.  REPAIRED DOUBLER AT RT WING LE OTB OF SLAT TRACK NR 10 IAW SRM 57-10-00 FIG 71.
